# SDR 2006UALA00252

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Misinstalled
- Location: Bs 864
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STA 867 STRINGER 20R INSTALLED WITH LOCK FASTENER THAT FAIL MAXIMUM PROTRUSION TEST ON GO-NO GO GAGE.  REMOVED & INSTALLED NEW STRINGER CLIP & FASTENERS REF 51-40-02.
